Buspirone and dyskinesia

Anyone have uncontrolled movement after taking Buspar? I took 10mg and my legs were shaking like crazy and I was driving my car at the time. Scared me to death. Anyone?!

2 Likes

I never had that but a friend of mine did. Take top you doctor

1 Like

Wow, that is scary. I take it but I’ve never had any issues, thank God. I sure hope your doctor changed your prescription to something else.

2 Likes

So sorry this happened to you. Never taken it, but hopefully it will pass as it gets out of your system, but be sure to talk to your doctor ASAP if you haven’t yet. He/she needs to know what happened.

2 Likes

I’m suppose to go on Thorazine which is an antipsychotic med. It can also cause tardive dyscaniva, spelled wrong. It makes you have uncontrobable facial movements like puckering your cheeks and sticking your tongue out and smacking your lips…there is a med called cogentin which is suppose to stop this but I’m still kind of wondering? It can be permanent…I don’t know if I want to chance it…I feel like I’m going crazy sometimes and need a med to help me. I’m already on a high dose 60 and 80 mgs of held an 280 mgs all together since I was 44…it doesn’t seem to work though I take it every day…I still hear Jesus which is fine and the devil which isn’t talking to me…so I get very confused…anyway…I would get off that med immediately. Which is what I’m going to do if that happens to me…

This was for Amyguy

Armyguy I mean

Never heard of that from Buspar. I’m on 120mg a day. I’ve had that problem with some other meds, like Haloperidol. And many others. But that side effect is mild compared to a lot of other antipsychotics. Definitely talk to your psych.

I take that three times a day and so far I have no problems with it so sorry to hear you have that happen to you .

Okay so here’s the latest. I am off the Buspar and the shaking has stopped. Which is good because I didn’t want my pastor to think I was going full blown Pentecostal on him (joke for the religious folks lol). Anyway lol, I’m on 80mg of ziprasidone also which she said could have helped push the Buspar over the edge but I’m fine now. I think it’s all going to be okay. Thanks for helping me guys.

I had that problem years ago .At that time I was taking the generic. My dr said to go to the name brand and that worked. But now I am on the generic again and don’t have that problem. At the time we were increasing the dose.

Not that med but I knew someone who was taking quitiapine 50. He especially liked it help him sleep. After years it sort of turned on him. He would get these agitated feelings in legs and arms. Once he came off all better.
Funny how a med can change on you. Or maybe your body is changing…😕😏

Yes I was briefly on antipsychotic and at first seems ok then I started, my jaw would get stiff stuck, my eyeball would roll up and I could not get them down. Also I would rock back and forth as I felt that was only way to comfort myself until they got me off it. Oh it call Trilofon.(s)

I had reactions that are similar to what you are talking about. I could not take that, and I think you need to contact your doctor and see what you should do.

I stopped taking the medication and the shaking stopped. I was initially afraid that it would be permanent but thankfully it wasn’t.

I am glad. Any medication that you feel funny about for any reason, talk with your doctor about it. I wish you well.

I am so glad your condition was not permanent, I was not so lucky, I have it permanently from a drug called Seroquel. It is not easy to live with on a daily basis.

I took Busbar one time, it did me no good

Yes same happened to me. I was very afraid to I stopped taking it immediately and things are better now. I lost my job but I no longer have the twitching.

L. Kham Cummings